# SDR 07FDEA03913

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Coupling
- Part number: A53974407201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED STRINGER COUPLING AT FRAME 55/58, STRG 52 RT.  REPLACEMENT OF COUPLING IAW SRM 51-72-10.
